Is it common to have chest pain after a stent placement? What causes this and do most patients use nitro (under the tongue).
3 Dec 2012
I suggest you talk to your heart doctor. You may need nitro patches. My husband has 4 stents & still uses nitro. You really need to let your doctor know about this. Is it possible you had some damage to your heart before getting the stent due to the clogged artery? Are you on Plavix or another anticolagulant? Is the chest pain worse than before the stent? A lot of questions that only your heart doctor can answer. Please don't put this off, as you are still a prime candidate for a heart attack. Best wishes to you...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Sir, were you taking plavix before the Heart attacks? Did you have stent placement prior to by pass surgery? How long if at all were you previously ...
2 answers • 2 Aug 2010
placement ,for heart valve treatment?
1 answer • 9 Sep 2010
My mom just started the fentanyl 25mg patches from severe leg pain. It worked great for pain but her tongue got bumps on it and it was a feeling like ...
1 answer • 12 Feb 2012
I am 51 year,I take plavix (75mg),and aspirin(81mg),atorvastatin (10mg) daily after stent placement?
... almost from 4 month ago and my doctor order until 8 months I must use ,but gastrointestinal side effects are very seen,bloating,stomachpain,pain ...
4 answers • 1 Nov 2013
have taken Plavix and Clopidogrel for 6 years following DES Stent DES placement
1 answer • 28 Jun 2014